Home » Browse the archive » AMT/B: Publications, lectures and talks » AMT/B/13

AMT/B/13

Off-print, 'Finite approximations to lie groups' from Annals of Mathematics, (Vol. 39, No. 1, Jan. 1938).

Paper, 1 item in envelope. Printed.

Keywords: 'Finite approximations to lie groups'

Provenance: This material was not included in either of the two earlier sections of the catalogue of Turing Papers prepared by the Contemporary Scientific Archives Centre in 1977 and 1985.

Copyright: Copyright © Annals of Mathematics 1938

  • 01

  • 02

  • 03

  • 04

  • 05

  • 06

  • 07

Back to AMT/B | Browse the archive | Back to the top

Copyright & terms of use | Contacts

Home

Turing Digital Archives